# SDR SIMA20201201001

- Difficulty date: December 1, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,025 hours, 34,300 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY FLOOR LIGHT STRIP CONNECTOR BROKEN.  C/A: INSTALLED PIN CONNECTORS FOR SPLICES SP9102 AND SP9103 ON NR 4 EMERGENCY FLOOR LIGHT STRIP, IAW EMB-145 SWPM 20-50-00.  OPERATIONS CHECK GOOD.
